Placements of isothetic blocks that are optimal with respect to
Doklady Akademii Nauk, Tome 317 (1991) no. 2, pp. 320-323
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_317_2_a15,
author = {N. N. Metel'skii and V. S. Krikun},
title = {Placements of isothetic blocks that are optimal with respect to},
journal = {Doklady Akademii Nauk},
pages = {320--323},
year = {1991},
volume = {317},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_317_2_a15/}
}
N. N. Metel'skii; V. S. Krikun. Placements of isothetic blocks that are optimal with respect to. Doklady Akademii Nauk, Tome 317 (1991) no. 2, pp. 320-323. http://geodesic.mathdoc.fr/item/DAN_1991_317_2_a15/